# SDR JJBA20170501012

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 36,655 hours, 49,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE AT BS 218.50,  STRINGERS 28 - 29R. REPAIRED IAW 51-13-01, AND 53-00-16.
